I, on the other hand, contracted a staph infection, probably from the hospital. One day my face started breaking out. I woke up during the night with my stomach hurting, throwing up pure bile and having unceasing diarrhea and my face and mouth were hideous with sores all over that just got worse by the minute. I was quarantined in one room/bathroom and started on medication. My face was swathed in bandages to keep anyone else from getting the infection and the room was sprayed down in Lysol frequently, the bedding was washed in hot water and some special disinfectant. As soon as I had a few hours away from the bathroom we headed home, face bandaging mask and all. After about a week on medication, my face stopped burning under the skin as if I had it stuck permanently in a fire and stopped itching incessantly. It also finally stopped multiplying the sores and they started healing slowly. I still have a few but hopefully they will be gone in a week or so.
I was left with another gift besides scars though is that my back and legs became extremely painful and week and I got to where I can barely walk with help. They are still testing to see if it was an extremely rare side effect of the medication, a sudden worsening of my neuromuscular disease, something with my spine or my head or something totally different and trying to determine if it can be treated, if it might get better on its own or if it is permanent. As a matter of fact yesterday I was at the doctor's office, hospital and stand-alone facility from 9:00 a.m. until 6:00 p.m. Because of my stomach and intestinal problems they hesitate to give me any pain medication except shot or IV, which means that I have to go get it and that in itself is a big pain in the neck because it takes 45 minutes in light traffic to get to the other side of town to the hospital because the one on this side of town closed down because it was so old and the new building hasn't been finished yet.
At least today my mood/outlook is not quite so dark so things are looking up.
Since this has been an emotional rollercoaster that I don't want to take others on I don't know how much I will be around to post. I don't want to disappear but I probably am not going to be near a computer much until we have answers. I'll try to keep you posted as I get any answers but for now, I have a lot of testing that is going to be going on.
Krista: I hope that you get some good results from your doctor's appointment tomorrow. I have been reading some back post and the reason they don't want you to take much Toradol is not that it is addictive so much as they have found that people on steady doses for more than a week or who push doses too close together tend to develop liver problems. You do not want that! When it first was released a lot of people, including me, who had reactions to other meds were pretty much put on it like OTC stuff until some of them began to get the liver problems. Now they hardly prescribe it here. I have to really argue for it and I get only 20 per year.
Paula, I am horrified and saddened so much by all that you have gone through lately. I am so glad that Gianni is feeling better and pray that the worst is over for you and that you find a way to continue on without a lot of disruption to your life and a way that your sweet babies are taken care of.
Beverly, I am happy that your mother came through her eye surgery fine and hope that she recovers quickly. I hope that whatever else has you on edge resolves quickly and you feel better emotionally. Take care of you, my dear friend.
Cindy, You blow me away with the way you are just keeping on, come what may. Keep on marching my friend.
Sue, I hope you feel better soon.